terrible headache for 1 month

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lah
New Member


Date Joined Jan 2006
Total Posts : 1
   Posted 1/21/2006 7:46 AM (GMT -6)   
Hi, I am 50 years old and one month ago I took Boniva, for boneloss, a monthly pill.  I still jave not gone thru menopause.  The headaches stgart slowly and intensify to an attack that my head is being crushed, my nose runs and my neck is stiff.  I have stopped, on dr orders taking micardis, for high blood pressure, had a CAT scan of brain and sinuses all if ok.  Had an eye exam all is fine.  Dr have given my fiorcet, helps sometimes, cant sleep and have had a miserable month.  Can it be related to hormonal changes? The headache always seems there ready to pounce.  going back to gp this week and seeing my gyno.  any suggestions, i cut out soda, only one cup of caffeine (really wasnt have more, but recently got hooked on dunkin coffe coolata, stoppped that, have no energy for anything.

Natali
Regular Member


Date Joined Jul 2005
Total Posts : 34
   Posted 1/21/2006 4:02 PM (GMT -6)   

Hi, You sound like me I am 48, but have been having headaches about 3 years or so. They must be peri or pre-menopause related as they are worse around that time, run in family etc. I also went thru sinus, allergy testing, MRI, all is ok just stuck with the headaches. I also take fiorocet with limited relief, and triptans with not much help . I just went to a neuro last week and he put me on topamax for prevention, i take 25 mgs at bedtime, so far no bad effects but its only been 5 days. He also gave me Amerge, i tried it yesterday at the start of a migraine to no avail, so i am contacting him to let him know it was no help. He also suggested i cut down from 90 fiorocet per month to no more than 30. I am weaning and have been taking only 1 a day, im suffering but hoping it helps in long run. I am using an occasional T3 (from a fellow migraine sufferer as my dr never prescribes anything strong) when needed to help me thru not taking so much fiorocet. I guess he thinks rebound is a problem.  Good luck to you and let me know how you do if you try any preventatives. I also tried Depakote which made me extremely nauseous, I vomited 3 days in a row so i had to stop that. i seem to have a sensitive stomach for alot of meds.

Hang in there! 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 21, 2017 5:18 PM (GMT -6)
There are a total of 2,871,435 posts in 315,101 threads.
View Active Threads


Who's Online
This forum has 156608 registered members. Please welcome our newest member, Kdfdsaesd.
446 Guest(s), 11 Registered Member(s) are currently online.  Details
KB69, Lapis_29, Jasperilla, Doggiedo, House_rocker, JoJoLA, RISEagainst, clemxiii, palag, Ashleyann82587, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer